Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Random walks. II


Author: Donald S. Ornstein
Journal: Trans. Amer. Math. Soc. 138 (1969), 45-60
MSC: Primary 60.66
DOI: https://doi.org/10.1090/S0002-9947-69-99948-6
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harry Kesten and Frank Spitzer, Ratio theorems for random walks, J. Analyse Math. 9 (1963), 285-322. MR 0162279 (28:5478)
  • [2] Paul Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1937.
  • [3] Frank Spitzer, Principles of random walk, Van Nostrand, Princeton, N. J., 1964. MR 0171290 (30:1521)
  • [4] Sidney Port and Charles Stone, Hitting times and hitting places for non-lattice recurrent random walks, (to appear). MR 0215375 (35:6216)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-69-99948-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society